# SDR V0XD201404100097

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR LIGHT DOESN'T TURN AMBER WHEN OPENED.  ADJUSTED LT OVERWING EMERGENCY EXIT PROXIMITY SWITCH IAW AMM 52-70-10, OPERATIONS CHECKED GOOD.
